# SDR A6WA201140899

- Difficulty date: August 31, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7565
- Aircraft time: 21,687 hours, 20,528 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE IN FUSELAGE SIDE IS GOUGED JUST AFT OF AFT LUB.  BLENDED GOUGE IAW REO 601R-53-21-814 TYPE IV.
